Bibliographie

Bibliographie. Acta scientiarum mathematicarum, (44) 1-2. pp. 173-179. (1982)

[img] Cikk, tanulmány, mű
math_044_fasc_001_002_173-179.pdf

Download (828kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1982
Volume: 44
Number: 1-2
Page Range: pp. 173-179
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14848

Actions (login required)

View Item View Item